Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Giovannetti, Vittorio

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:127
Abstract pages:307
Full texts:108
References:33

http://www.mathnet.ru/eng/person99748
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. Ludovico Lami, Martin B. Plenio, Vittorio Giovannetti, Alexander S. Holevo, “Bosonic Quantum Communication Across Arbitrarily High Loss Channels”, Phys. Rev. Lett., 125:11 (2020),  110504–26  mathnet  mathscinet  isi  scopus
2015
2. V. Giovannetti, A. S. Holevo, R. García-Patrón, “A solution of Gaussian optimizer conjecture for quantum channels”, Comm. Math. Phys., 334:3 (2015),  1553–1571  mathnet  mathscinet  zmath  isi  elib  scopus
3. G. De Palma, A. Mari, V. Giovannetti, A. S. Holevo, “Normal form decomposition for Gaussian-to-Gaussian superoperators”, J. Math. Phys., 56:5 (2015), 52202, 19 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
4. V. Giovannetti, A. S. Holevo, A. Mari, “Majorization and additivity for multimode bosonic Gaussian channels”, TMF, 182:2 (2015),  338–349  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 182:2 (2015), 284–293  isi  elib  scopus
2014
5. V. Giovannetti, R. García-Patrón, N. J. Cerf, A. S. Holevo, “Ultimate classical communication rates of quantum optical channels”, Nat. Phot., 8:10 (2014),  216–6  mathnet  isi  scopus
6. A. Mari, V. Giovannetti, A. S. Holevo, “Quantum state majorization at the output of bosonic Gaussian channels”, Nat. Comm., 5 (2014),  3826–5  mathnet  isi  scopus
7. A. S. Kholevo, V. Giovannetti, A. Mari, “Quantum Gaussian optimizers problem”, Oberwolfach Rep., 11:3 (2014),  2324–2327  mathnet
2012
8. A. S. Holevo, V. Giovannetti, “Quantum channels and their entropic characteristics”, Rep. Progr. Phys., 75 (2012),  46001–45  mathnet  mathscinet  isi  scopus

Presentations in Math-Net.Ru
1. Gaussian quantum channels: bounds and capacities
V. Giovannetti
International conference "Quantum information, statistics, probability" with a special session dedicated to A. S. Holevo's 75-th birthday
September 12, 2018 10:40   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022